Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 2, NWS Midland/Odessa, TX

April 19, 2025Reagan County, Upton County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Apr 19, 2025, 6:32 PM CDT for Reagan County, Upton County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2025, 6:32 PM CDT (23:32 UTC)
Expired
Apr 19, 2025, 9:30 PM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Reagan County, TX, Upton County, TX

The radar

The Midland/Odessa radar (KMAF), 85 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 9:01 PM CDTFLASH FLOOD3 N Rankin, TXReport from mPING: Street/road flooding; Street/road closed; Vehicles stranded.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 149 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2025-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2025-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -65 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3072 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
-65 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

771 
WGUS54 KMAF 192332
FFWMAF
TXC383-461-200230-
/O.NEW.KMAF.FF.W.0002.250419T2332Z-250420T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
632 PM CDT Sat Apr 19 2025

The National Weather Service in Midland/Odessa has issued a

* Flash Flood Warning for...
  Central Reagan County in western Texas...
  Southern Upton County in western Texas...

* Until 930 PM CDT.

* At 632 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 3 inches of 
  rain have fallen. The expected rainfall rate is 0.5 to 1.5 inches 
  in 1 hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  McCamey, Rankin, Best, Stiles and Upton County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3109 10219 3109 10229 3109 10230 3111 10230
      3115 10229 3137 10192 3141 10178 3152 10132
      3131 10127 3110 10177 3109 10199

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1.5 INCHES IN 1 HOUR

$$

21
1 follow-up statement
632 
WGUS74 KMAF 200126
FFSMAF

Flash Flood Statement
National Weather Service Midland/Odessa TX
826 PM CDT Sat Apr 19 2025

TXC383-461-200230-
/O.CON.KMAF.FF.W.0002.000000T0000Z-250420T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Reagan TX-Upton TX-
826 PM CDT Sat Apr 19 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT THIS 
EVENING FOR CENTRAL REAGAN AND SOUTHERN UPTON COUNTIES...

At 826 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 3 and 4 inches of rain have 
fallen. The expected rainfall rate is 0.5 to 1.5 inches in 1 hour. 
Flash flooding is ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  McCamey, Rankin, Best, Stiles and Upton County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3109 10219 3109 10229 3109 10230 3111 10230
      3115 10229 3137 10192 3141 10178 3152 10132
      3131 10127 3110 10177 3109 10199

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-1.5 INCHES IN 1 HOUR

$$

DeBerry

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 19, 4:54 PM CDT, 1 hour 38 minutes earlier. Its key messages:

  • Updated at 301 PM CDT Sat Apr 19 2025
  • A Red Flag Warning is in effect from noon CDT /11 AM MDT/ today to 10 PM CDT /9 PM MDT/ this evening for Southeast New Mexico and most of West Texas.
  • A High Wind Warning is in effect from 4 PM CDT /3 PM MDT/ this afternoon to midnight CDT /11 PM MDT/ this evening for the Guadalupe and Delaware Mountains. A Wind Advisory is in effect from 4 PM CDT /3 PM MDT/ this afternoon to midnight CDT /11 PM MDT/ this evening for the Davis and Chinati Mountains, Davis Mountain Foothills, Marfa Plateau, and Culberson and Eddy County Plains.
  • Severe thunderstorms are possible this afternoon and evening, mainly across the Permian Basin, Western Low Rolling Plains, Stockton Plateau, and lower Trans Pecos. The main threats will be large hail and damaging winds, but a tornado or two cannot be ruled out.
Area forecast discussion, Apr 19, 4:54 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
454 PM CDT Sat Apr 19 2025

...New SHORT TERM, LONG TERM, FIRE WEATHER...

.KEY MESSAGES...
Updated at 301 PM CDT Sat Apr 19 2025

- A Red Flag Warning is in effect from noon CDT /11 AM MDT/ today
  to 10 PM CDT /9 PM MDT/ this evening for Southeast New Mexico
  and most of West Texas.

- A High Wind Warning is in effect from 4 PM CDT /3 PM MDT/ this
  afternoon to midnight CDT /11 PM MDT/ this evening for the
  Guadalupe and Delaware Mountains. A Wind Advisory is in effect
  from 4 PM CDT /3 PM MDT/ this afternoon to midnight CDT /11 PM
  MDT/ this evening for the Davis and Chinati Mountains, Davis
  Mountain Foothills, Marfa Plateau, and Culberson and Eddy County
  Plains.

- Severe thunderstorms are possible this afternoon and evening,
  mainly across the Permian Basin, Western Low Rolling Plains,
  Stockton Plateau, and lower Trans Pecos. The main threats will
  be large hail and damaging winds, but a tornado or two cannot
  be ruled out.

.SHORT TERM...
(This afternoon through Sunday night)
Issued at 301 PM CDT Sat Apr 19 2025

Heading into an active late afternoon and evening with continued
severe weather potential across the Permian Basin and Lower Trans
Pecos region. A mid-level low is currently progressing into
western portions of New Mexico. A difluent pattern within
southwesterly flow aloft is spreading across west Texas this
afternoon, while a cold front is also draped across the southern
Permian Basin and into the Upper Trans Pecos this afternoon. Large
scale ascent ahead of the approaching system has resulted in the
development of scattered to numerous storms across the eastern and
southeastern Permian Basin and into portions of northeastern Pecos
county in the vicinity of the boundary this afternoon, several of
which have become supercells capable of producing hail of ping
pong to golfball size or greater and damaging winds in excess of
60-70 mph.

The mid-level low will continue to progress eastward across New
Mexico through this evening. A potent shortwave trough along the
base of this feature is expected to swing across west Texas later
this evening. Additional forcing will likely ignite additional
thunderstorms along an advancing/reinforcing cold front across the
Permian Basin and Lower Trans Pecos region this evening and recent
CAMs have been consistent in showing this scenario. MUCAPE values
up to 1500-2500 J/KG in combination with steep mid level lapse
rates, strong deep layer shear will certainly provide a favorable
environment for severe storms across these areas this evening. The
primary hazard will be large hail of ping pong to golfball size
(or larger) hail and damaging gusts in excess of 60-70 mph. 0-1 km
SRH values of 150-350 m2/s2 could result in potential for a
tornado or two through this evening. Storms could also produce
locally heavy rainfall, potentially in excess of 1-2" in a short
period of time which could result in localized flash flooding. The
severe threat should end by around 1 AM. A period of strong
westerly winds will follow frontal passage through this evening.
High winds will impact the Guadalupe Mountains, where a High Wind
Warning remains in effect through this evening. A Wind Advisory
also continues through the evening from the Eddy County plains to
the Davis Mountains/Marfa Plateau. Dry conditions follow for
Sunday.

&&

.LONG TERM...
(Monday through Friday)
Issued at 301 PM CDT Sat Apr 19 2025

Following Sunday night which may be the coolest night in the
extended, Monday  may end up being among the warmest in the
extended, as highs in the NBM rise 5 degrees above average, with a
high probability of highs at least 80 F except for upper 70s for
higher elevations, medium probability of upper 80s to 90s Upper
Trans Pecos into Stockton Plateau, as well as low to medium
probability of highs at least 90F Big Bend and Presidio Valley, with
lower to mid 90s Big Bend and Presidio Valley shown for the NBM.
This will be courtesy subtle ridging in quasi-zonal flow as
evidenced by 500 mb geopotential heights increasing from 558 to 564
decameters Sunday to 576 to 582 decameters Monday, and 1000-500 mb
thicknesses increasing from 564 to 570 decameters Sunday to 570 to
576 decameters Monday. Lows Monday night 10 degrees above average
are expected as a result of these warmer highs taking longer to cool
off, ranging from 50s SE NM plains, northern Permian Basin, and
higher elevations, to mid 50s to lower 60s elsewhere. It will be a
similar story Tuesday for highs, but increasing rain chances.

As a matter of fact, compared to last month and earlier this month,
the extended is shaping up to feature frequent rain chances after
Monday, as a dryline is depicted to set up from SE NM plains to west
of Davis Mountains and Big Bend each day through next week.
Separation of more humid air from the Gulf to the east and drier air
from Northern MX and NM to the west means capping from the EML will
help to initiate storms if enough instability builds up and forcing
for ascent at the surface and aloft in any synoptic or mesoscale
features develop and move over the area. PoPs this far out cannot be
stated with certainty, but at least 40% to 50% PoPs are present from
Terrell County into central Permian Basin beginning Tuesday, with
50% to 60% PoPs eastern Permian Basin, 15% to 25% PoPs Davis
Mountains into SE NM plains east to Lea County down to Stockton
Plateau and Big Bend on Tuesday, with similar magnitudes but
different PoP boundaries after as the dryline oscillates west and
east over the area. Highest PoPs are currently indicated for Tuesday
evening and again on Thursday morning through afternoon, but this
far out details could change. As winds will remain light throughout
the troposphere owing to an absence of strong short wave troughs in
west/southwesterly flow regime and mainly light southerly to
southeasterly winds below high wind criteria everywhere, low severe
weather risk is indicated at this time, and any enhancement in
convective coverage largely down to traversing disturbances aloft
and mesoscale influences such as heating of elevated terrain and
storm interactions with pre-existing mesoscale boundaries and prior
convection.

With risk for severe weather limited, the main risk with any showers
and storms next week will be heavy rain. Ensembles indicate that
from Sunday through the end of next week, there is medium 30% to 50%
probability of mean rain total accumulations from 0.25" to 0.50"
northeast and east of the Davis Mountains and southwest of Pecos
River, and high probability 80% or greater probability of 0.75" to
1.00" mean rain total accumulation central Permian Basin east into
eastern Permian Basin down into Terrell County. NBM shows similar
aside from totals closer to 1: or above for central into eastern
Permian Basin, and lower amounts only a few tenths of an inch to
0.25" north and east of Davis Mountains and southwest of central
Permian Basin from Upper Trans Pecos to Lower Trans Pecos and
Terrell County. As NBM tends to consistently underestimate rain
totals a few day in advance of an event with wetting rains, this
could be an indication that if coverage of showers and storms is
more isolated, rain totals could be lower than ensembles and NBM are
showing now. Nonetheless, even minimum percentile rain total
accumulations are indicating at least a few tenths of an inch for
all locations from central Permian Basin down to Terrell County and
points east of there, and up to at least 0.50" in even most of the
lowest percentile ensembles for the Western Low Rolling Plains.
Therefore, there looks to be a good chance of wetting rains between
late Sunday and late next week for much of the Permian Basin down
into the Stockton Plateau and Terrell County. Ensembles depict a
high probability of dew point temperatures at least 55F north and
northeast of Davis Mountains Tuesday into the end of next week, and
a medium to high probability of dew point temperatures at least 60F
for this same region and time period, so next week will feel much
less dry east of western higher terrain than it has in some time,
even outside of any showers and storms. As a result of abundant
clouds and rain chances each day Tuesday into late next week
limiting direct solar heating during the day while limiting
radiational cooling overnight, with heights 576 to 582 decameters
and thicknesses below 576 decameters indicative of a mild air mass
over the area, highs near to below average ranging from mid to upper
70s to lower to mid 80s, upper 80s to 90s Upper Trans Pecos and
Stockton Plateau as well as Big Bend and Presidio Valley are
forecast each day after this Sunday, and lows 5 to 10 degrees above
average in the 50s and 60s are forecast each night after Tuesday.

&&

.AVIATION...
(18Z TAFS)
Issued at 1243 PM CDT Sat Apr 19 2025

A cold front will generally extend from the southeast New Mexico
Plains to the Upper Trans Pecos and Permian Basin region this
afternoon. Northerly to northeasterly surface winds should persist
behind this boundary through the early to mid afternoon hours
though there is still some potential for winds to veer southerly
to southwesterly at KINK, KPEQ, KFST, and possibly KCNM later this
afternoon as a surface low and associated trough axis develops
across western portions of our forecast area. Patchy BLDU may
accompany stronger southwesterly winds that develop. A reinforcing
cold front will advance across the forecast area this evening,
with winds picking up from the W/NW up to 20-25 knots with higher
gusts following frontal passage. Thunderstorms will likely
develop over portions of the Permian Basin and adjacent Lower
Trans Pecos region this evening. Some storms could be severe,
including near and east of KMAF and KFST, especially after 02Z
when a forced line of storms looks to develop along the advancing
front. Expect potential for erratic/high winds, hail, and reduced
visibility due to heavy rainfall near the strongest storms that
develop.

&&

.FIRE WEATHER...
Issued at 301 PM CDT Sat Apr 19 2025

Min RH below critical 15% down into the single digits southwest of
Pecos River as well as southwest winds for this region at least 20
miles per hour this afternoon and evening, dry to extremely dry
fuels, ERCs up to at least the 50th percentile, and poor overnight
recovery all yield RFTIs 6 to 7 and critical to extreme fire weather
southwest of Pecos River today. A Red Flag Warning is in effect
through this evening along and west and southwest of Pecos River =.
Below average temperatures Sunday decrease fire weather conditions.
Warmer than average temperatures Monday with persistent min RH below
critical for Sacramento Foothills result in RFTIs up to 4 and
elevated fire weather risk. Min RH remaining below critical and
southwest winds at least 20 miles per hour each afternoon and
evening after Monday into end of next week result in elevated to
near critical fire weather conditions for this same region
thereafter.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               46  74  49  83 /  90   0   0   0
Carlsbad                 41  75  46  86 /  10   0   0   0
Dryden                   53  82  52  86 /  40   0   0   0
Fort Stockton            49  77  52  87 /  20   0   0   0
Guadalupe Pass           42  67  50  78 /   0   0   0   0
Hobbs                    39  72  45  82 /  20   0   0   0
Marfa                    41  72  44  82 /   0   0   0   0
Midland Intl Airport     46  75  50  83 /  70   0   0   0
Odessa                   46  74  50  83 /  50   0   0   0
Wink                     46  77  49  87 /  20   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning until 10 PM CDT /9 PM MDT/ this evening for
     Central Brewster-Chinati Mountains-Chisos Basin-Crane-Davis
     Mountains-Davis Mountains Foothills-Eastern Culberson-Ector-
     Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware
     Mountains-Loving-Lower Brewster County-Marfa Plateau-Pecos-
     Presidio Valley-Reeves County Plains-Terrell-Upton-Van Horn
     and Highway 54 Corridor-Ward-Winkler.

     High Wind Warning until midnight CDT /11 PM MDT/ tonight for
     Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware
     Mountains.

     Wind Advisory until midnight CDT tonight for Chinati Mountains-
     Davis Mountains-Davis Mountains Foothills-Eastern Culberson-
     Marfa Plateau-Van Horn and Highway 54 Corridor.

NM...Red Flag Warning until 9 PM MDT this evening for Chaves Plains-
     Eddy Plains-Lea-Sacramento Foothills and Guadalupe
     Mountains.

     High Wind Warning until 11 PM MDT this evening for Guadalupe
     Mountains of Eddy County.

     Wind Advisory until 11 PM MDT this evening for Eddy County
     Plains.

&&

SHORT TERM...21
LONG TERM....94
AVIATION...21

In the hours before

Special weather statement, Apr 19, 2:35 PM CDT, 3 hours 57 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
235 PM CDT Sat Apr 19 2025

TXZ053-192015-
Mitchell TX-
235 PM CDT Sat Apr 19 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN MITCHELL COUNTY THROUGH
315 PM CDT...

At 235 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Champion Creek Reservoir, or 18 miles north of
Sterling City, moving northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Loraine, Lake Colorado City, Champion Creek Reservoir, Lake Colorado
City State Park, and Colorado City.

This includes Interstate 20 between mile markers 214 and 228.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.

&&

LAT...LON 3209 10107 3243 10090 3242 10066 3209 10067
TIME...MOT...LOC 1935Z 212DEG 16KT 3210 10092

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

93
Special weather statement, Apr 19, 2:45 PM CDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
245 PM CDT Sat Apr 19 2025

TXZ068-069-075-192030-
Pecos TX-Crane TX-Upton TX-
245 PM CDT Sat Apr 19 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL PECOS...
SOUTHEASTERN CRANE AND SOUTHWESTERN UPTON COUNTIES THROUGH 330 PM
CDT...

At 245 PM CDT, Doppler radar was tracking a strong thunderstorm 16
miles southwest of McCamey, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
McCamey, Girvin, and Upton County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western and southwestern Texas.

&&

LAT...LON 3108 10222 3109 10237 3103 10228 3089 10248
      3097 10261 3131 10237 3116 10211
TIME...MOT...LOC 1945Z 222DEG 24KT 3101 10246

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

93
Local storm report, Apr 19, 3:39 PM CDT, 2 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
339 PM CDT Sat Apr 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     Hail             2 S Mccamey             31.11N 102.22W
04/19/2025  M1.50 Inch       Upton              TX   Trained Spotter

            Trained spotter reports quarter to ping pong
            sized hail one half mile to 3 miles south of
            McCamey.

&&

21/CLL
Special weather statement, Apr 19, 5:28 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
528 PM CDT Sat Apr 19 2025

TXZ069-070-192315-
Reagan TX-Upton TX-
528 PM CDT Sat Apr 19 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN REAGAN AND EAST CENTRAL
UPTON COUNTIES THROUGH 615 PM CDT...

At 528 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Rankin, moving northeast at 35 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Stiles and Rankin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.

&&

LAT...LON 3140 10138 3121 10191 3133 10206 3165 10177
      3165 10158
TIME...MOT...LOC 2228Z 222DEG 30KT 3133 10193

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

91
Local storm report, Apr 19, 5:55 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
555 PM CDT Sat Apr 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     Hail             Mccamey                 31.14N 102.22W
04/19/2025  E1.00 Inch       Upton              TX   Law Enforcement

            Law enforcement reports nickel to quarter
            size hail in McCamey.

&&

21/CLL
Special weather statement, Apr 19, 6:15 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
615 PM CDT Sat Apr 19 2025

TXZ069-192345-
Upton TX-
615 PM CDT Sat Apr 19 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CRANE AND SOUTHERN
UPTON COUNTIES THROUGH 645 PM CDT...

At 615 PM CDT, Doppler radar was tracking a strong thunderstorm near
McCamey, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
McCamey, Rankin, and Upton County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.

&&

LAT...LON 3109 10230 3122 10231 3143 10200 3108 10183
TIME...MOT...LOC 2315Z 236DEG 44KT 3117 10219

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

91

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 2:28 AM CDTHigh Wind WarningMAFCulberson22 hr
Apr 19, 2:28 AM CDTWind AdvisoryMAFBrewster, Culberson, Jeff Davis, Presidio, Reeves22 hr
Apr 19, 2:49 AM CDTRed Flag WarningMAFBrewster, Crane, Culberson, Ector, Jeff Davis, Loving and 7 more19 hr
Apr 19, 1:20 PM CDTSpecial Weather StatementMAFUpton25 min
Apr 19, 1:48 PM CDTSpecial Weather StatementMAFUpton42 min
Apr 19, 2:00 PM CDTSevere Thunderstorm WarningMAFReagan, Upton45 min
Apr 19, 2:24 PM CDTSevere Thunderstorm WarningMAFPecos51 min
Apr 19, 2:35 PM CDTSpecial Weather StatementMAFMitchell40 min
Apr 19, 2:42 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFReagan48 min
Apr 19, 2:45 PM CDTSpecial Weather StatementMAFCrane45 min
Apr 19, 2:54 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton66 min
Apr 19, 3:20 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFGlasscock, Reagan40 min
Apr 19, 3:22 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFCrane, Reagan, Upton38 min
Apr 19, 3:48 PM CDTSevere Thunderstorm WarningMAFReagan, Upton42 min
Apr 19, 4:01 PM CDTSevere Thunderstorm WarningMAFReagan, Upton44 min
Apr 19, 4:28 PM CDTSevere Thunderstorm WarningMAFReagan47 min
Apr 19, 4:34 PM CDTSevere Thunderstorm WarningMAFReagan, Upton41 min
Apr 19, 4:47 PM CDTSevere Thunderstorm WarningMAFUpton43 min
Apr 19, 5:12 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFReagan35 min
Apr 19, 5:15 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton60 min
Apr 19, 5:28 PM CDTSpecial Weather StatementMAFReagan47 min
Apr 19, 5:44 PM CDTSevere Thunderstorm WarningMAFReagan, Upton61 min
Apr 19, 6:05 PM CDTSevere Thunderstorm WarningMAFReagan, Upton55 min
Apr 19, 6:09 PM CDTDust Storm WarningMAFCulberson, Jeff Davis, Reeves81 min
Apr 19, 6:15 PM CDTSpecial Weather StatementMAFUpton30 min
Apr 19, 6:42 PM CDTSevere Thunderstorm WarningMAFReagan, Upton48 min
Apr 19, 6:48 PM CDTSpecial Weather StatementMAFUpton42 min
Apr 19, 6:56 PM CDTDust Storm WarningMAFCulberson, Loving, Reeves, Ward, Winkler94 min
Apr 19, 6:58 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFReagan34 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.